# SDR HEEA064784

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 206062200113
- Condition: Worn
- Location: Starter/Gen
- Part time: 812 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR FAILED 300 HOUR INSPECTION.   BRUSHES WORN.
